# SDR SWI2024F00434

- Difficulty date: April 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28061733 PAX DOOR SUSPICIOUS CRACK AT FWD DD1 INTERCOSTAL. JOB # HN00150748   (C-CHECK RO 5/28/2024)   NDT FWD DD1 INTERCOSTAL, FOUND CRACK. REMOVED AND INSTALLED NEW PAX DOOR FWD DD1 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
